Common Questions and Answers about Vicodin ibuprofen
Ibuprofen slows bone healing. That's why they gave you Vicodin. I remember taking Vicodin every 6 hours after foot surgery. For me, it was 6 hours on the dot when the pain returned. I'd use ice and try to sleep. Keeping inflammation down is important. There are a lot of nerves in the face, so that's why it would hurt so much.
I recently quit taking Vicodin for my joint pain because I was concerned about liver damage. I have been taking Ibuprofen instead. I've been taking two in the morning and then two in the afternoon. It says don't take longer than 10 days though. I have to take something though. My knees and wrists and fingers hurt too much if I don't.
I know you guys aren't Drs but experience counts for something if its what your Dr has told you. What do you guys take?
Hope someone can help me. Two & 1/2 weeks ago had tooth abcess. Dentist gave Vicodin 5/500. A few days later he did root canal & said root of tooth was cracked & would have to pull it. Gave amoxcillin and more Vicodin so inflamation would go down & he could pull tooth. At first I was taking 6-8 Vicodin/day for about a week. Then got down to 4-6/day for several days. Yesterday, very little pain & only took 1 Vicodin. Today, 1/2 Vicodin.
I had an emergency dental visit today for a tooth that is absessed (sp?) and my dentist gave me a prescription for vicodin..a very small script..24 pills. I did take the script but have NOT dropped it off at the pharmacy with the other two scripts he gave me. I am 20 days clean off vicodin and I know that there is no way in hell that I should fill it but my question is if I were to fill it and only take it for my tooth over a few day period would I go through w/d again???
I was given 800mg ibuprofen every 6 hours, vicodin 5-325 every 4 hours. On day 3 I was in excruciating pain with huge hard lumps on the sides of my face that hurt so I went back to the dentist and he prescribed me x2 150mg of Clindamycin every 6 hours. I weigh around 150 lbs, 22 year old female, 5'3. I feel like I might have too much medicine in my system as I am feeling very weak and nauseous, almost like my blood pressure is low and I kind of have the jitters.
I'm sure it's fine, especially since you take such a minimal amount. It's not good for everybody, like someone who has had opiate addictions in the past. If you don't fall into that catagory then I'm sure everything is fine. Besides 30 vico's a month is very minimal, vicoprofen is just another name and maker of vicodin. Some doctors hesitate on prescribing certain morphine derivitive drugs for obvious reasons.
I just had my baby on the 3rd and I am currently breastfeeding. The doctor prescribed me vicodin 10/325's and they were supposed to be Norco's. Well I took them assuming they were Norco's and my baby was sleeping a lot more and seemed slightly loopy. Needless to say I am no longer taking them and my baby is better.
With that said I am curious as to what pain medicine would be safe to take while breastfeeding?
Then you can take some Tylenol instead together with the ibuprofen. They work well together for pain. Never take Tylenol while taking Vicodin though, because you may ovedose on acetominophen and damage your liver further.
You should not have much withdrawal on the dose you are on, so don't worry about it. Go0d luck to you and feel well.
My question is - with the different medications your doctor has prescribed are you still alternating them with the ibuprofen? If so, my thinking is that perhaps the culprit for the rash is the ibuprofen and not these other meds.
ve found it to be a more effective short-acting medication than regular vicodin, probably because ibuprofen is a true anti-inflammatory which tylenol isn't. It's been around for a good 10 years, and oddly enough there aren't a great many doctors who are even aware it exists. I imagine they just get stuck in a prescribing rut with whatever they're most familiar with.
If you want to cut down the amount of tylenol you take but not rule it out altogether, norco is another option.
But two weeks ago i went to the dentist and had my mouth worked on and i was put on ibuprofen 800 ,vicodin and penicllin and i have had three periods this month,but now the cramps i have are unbearable and it hurts to even stand. Any ideas on what it could be ?
I'm 16 weeks pregnancy and have been on vicodin for 6 months.I take on most days 2 tabs 3-4times a day of the 5/500mg.I would like to know the effects of doing this.The docs are not being very helpful and they the one giving me this.I have pelvic symphanic.That where my pelvic bone separate too far and I can't walk.Any help would be helpful.
I'm not sure if you can get physically addicted to a pain killer in six days, but I guess you could be mentally or emotionally addicted to it. Sometimes after a surgery people experience depression and/or anxiety, and it sounds as though you definitely have some anxiety.
You shouldn't take additional Tylenol if you're taking Vicodin as it has Tylenol in it. You can take ibuprofen, which helps things other than pain; it helps inflammation.
Advil is fine to take....IN MODERATION! That stuff almost killed me 3 years ago. I was taking 15-20 a day for feet/leg pain and I had two ulcurs open up on me during the night and I almost bled to death. Be very careful! You will notice that over the past 2 years ibuprofen manufactures are now required to place warning lables on pill bottles.
I actually asked my doctor to switch me to oxycodone from the Percocet. Tylenol really upsets my stomach, though i know that's not all that common. I know many doctors who think the Tylenol actually helps the narcotic work better, but I think it makes more sense to be able to add it in when you need it. I always took (as prescribed) 800 mg. of ibuprofen along with my oxycodone and it definitely helps me.
I would recommend calling your dentist again and going in to see her as soon as possible. I would continue taking the vicodin every 4 hours (only 1 pill at a time if its regular vicodin 5/500 concentration) for the meantime.
I have been clean from vicodin for 3 weeks now, but I hurt my back while moving into a new house. One of my relatives gave me a few flexarol but I have not taken them. Is it ok for me to take flexeral or is that an opiate like vicodin? I don't want to take something that is going to remind me of vicodin.
Is it safe for me to take a vicoprofen (5-7.5mg hydrocodone 200-325 mg ibuprofen) after this event. It has not yet been 24 hours, but I have eaten a substantial meal today as well as 2 snacks and have been drinking water. Please, only people who know for sure! I don't want to risk internal bleeding! Thanks all and blessings!
I took Vicodin for about 4 month.. 10/325 about 6-10 a day (depending on day).. Now I have been off of them for about 10 days.. and still have awe full back, neck leg pains. I read for most people it starts to get better after 4 days.. Symptoms are not as bad as they were day 1-5 but still feel crappy.. can't sleep at night, now my stomach is hurting from all Ibuprofen I have taken to ease the pain... What else can I do?
but in my personal experience, thats all that vicodin does, too. vicodin makes me violently ill and i found that ibuprofen, tylenol and asprin all worked better than the vicodin...but i talked to my doc first, which is what you should do.
Honey, all of us on this forum has endometriosis....We all take different medications and some of us none at all b/c of side effects. Personally, I've been on vicodin and darvocet. Nothing really helps me and I can't take anything strong b/c we have 2 young kids and DH and I both work. I usually end up taking 800mg of ibuprofen and deal with it as hard as that is to do. Have you had a laparoscopy done? Did it help you any?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.